# SDR MWEA98735

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9919353
- Condition: Corrosion
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON LT WING INTERNAL RIB AT STATION XRS 164 ON THE LOWER HORIZONTAL FLANGES.  REMOVED CORROSION AND INSTALLED REPAIR STRAP USING APPROVED DATA.
